MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID, TYPE G PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID, TYPE G PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-52
Medical Device Problem Codes Fire (1245); Failure to Power Up (1476); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that prior to use the cardiosave intra-aortic balloon pump (iabp) was repeatedly switching off and on intermittently; electrical burning smell was detected from the unit.There was no patient involvement reported.No harm was reported.A getinge field service engineer (fse) was dispatched to evaluate the issue.Fse found extensive internal electrical damage and all internal boards have blown.The device did not power on, displayed no lights or indications on the main board, and emitted a strong electrical burning smell.Fse was unable to get any information of the unit due to an internal burnout.The complaint involves electrical shutdown, possible fuse/wiring failure, and other electrical component damage.
 
Additional Manufacturer Narrative
Event site postal code: (b)(6).Event site telephone: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID, TYPE G PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50835906
Report Number2249723-2026-0004372
Device Sequence Number21319504
Product Code DSP
UDI-Device Identifier10607567108438
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0998-00-0800-52
Device Catalogue Number0998-00-0800-52
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown